I am 69 and have been taking Crestor for about one year during which I have had a persistent upper (interscapular) back pain relieved by Motrin/heat/massage and muscular fasciculations (mild, in L hand and both upper thighs). I have been diagnosed as having Parkinson's Disease. Could this be a side-effect of crestor?
It is quite easy to diagnose Parkinson's, especially to the skilled eye. I noticed my mother had Parkinson's before the doctor told her. The doctor evidentally just over looked all the symptoms.
As for the Crestor, no it has never been proven what causes Parkinson's. Infact they are researching what causes Parkinson's but the answer is not to that point today.
As for Creston side effects, please read
Wishing you the best.
P.S.: Research your area for clinical trials on Parkinson's. There are many.
Crestor, according to my cardiologist and primary care doctor can cause muscle aches and spasms. It sounds like you do have Parkinson's though. I don't think the Crestor can cause Parkinson's but it doesn't help either. It can make muscles hurt more, it is a registered side effect, so you may have to try another cholesterol medicine and maybe your muscles wouldn't ache so bad but I can't promise that because of the Parkinson's disease. Your best bet is to talk to your doctor that prescribes the Crestor and see what he/she says about needing to change it. Good luck and take care, hope you feel better soon.
I do have a lot of pain due to my back and neck issues but I was having a lot of muscle aches with back, legs, and arm spasms. I was having trouble walking and I was falling. I had been on Crestor for 3 years, when out of the blue, my PCP called and told me to stop taking it. She said it was just reported that even when patients started taking Crestor and reported they had no side effects that after a period of year or two some patients reported muscle aches, spasms, and gait problems. They were the same problems that I had so I stopped the Crestor and with each day felt better. I am still in a lot of pain due to my back but the muscle aches and spasms are gone. I am walking much better. I am happy she found out what was wrong with me, but now I am upset at all the money I spent on co-pays for tests and medicines over the past 2 years that I didn't need.
Have you asked your doctor if Crestor could cause the aches and pains you are having? Ask him/her if you can stop taking Crestor to see if you feel better. I was wondering did you get a second opinion about your Parkinson's diagnosis? I hope this helped. Cherie
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Mar 2013 • 1 answer
Posted 13 Dec 2014 • 2 answers
Posted 10 Mar 2015 • 2 answers
Posted 2 Aug 2016 • 1 answer
Posted 7 Sep 2016 • 1 answerFAQ by Drugs.com